Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 27, Number 5

Conic injectivity sets for the Radon transformation on spheres
V. V. Volchkov and Vit. V. Volchkov.
St. Petersburg Math. J. 27 (2016), 709-730
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Haar negligibility of positive cones in Banach spaces
J. Esterle, É. Matheron and P. Moreau.
St. Petersburg Math. J. 27 (2016), 731-756
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Corona theorem and interpolation
S. V. Kislyakov.
St. Petersburg Math. J. 27 (2016), 757-764
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Prime ends and Orlicz–Sobolev classes
D. A. Kovtonyuk and V. I. Ryazanov.
St. Petersburg Math. J. 27 (2016), 765-788
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Spectral analysis of a fourth order differential operator with periodic and antiperiodic boundary conditions
D. M. Polyakov.
St. Petersburg Math. J. 27 (2016), 789-811
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Remarks on $\mathrm{\mathbf A}_{p}$-regular lattices of measurable functions
D. V. Rutsky.
St. Petersburg Math. J. 27 (2016), 813-823
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On necessary and sufficient conditions for convergence of sinc-approximations
A. Yu. Trynin.
St. Petersburg Math. J. 27 (2016), 825-840
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Smoothness of a conformal mapping on a subset of the boundary
N. A. Shirokov.
St. Petersburg Math. J. 27 (2016), 841-849
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Tverberg’s proof of the Jordan closed curve theorem
P. V. Paramonov and K. Yu. Fedorovsky.
St. Petersburg Math. J. 27 (2016), 851-860
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
American Mathematical Society